I have had trouble with depression at times, but my Dr. gave me viibryd, and I had quite a few adverse reactions to it--extreme crying jags,some mania, bad diahrea. (sp.) Has anyone else experienced this?
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking Cymbalta, Seroquel XR, and Lamictal for my Bi-Polar but I still have problems with depression and the mania. Is this normal to still have ...
7 answers • 3 Mar 2010
I recently had a bout of major depression, but for the first time I had some mania before hand, but not the classic kind, where you feel euphoria and ...
3 answers • 14 Jan 2011
Viibryd about a month, about 2 weeks of 20mg, and it really seemed to start helping, but insurance denied coverage, so I weaned off, but I feel more ...
3 answers • 23 May 2012
30 yr. old female. Been on viibryd about 3 wks. She has this hallucination that she smells a very strong feminine odor on herself. No one else smells ...
7 answers • 15 Apr 2013
The Viibryd stopped working. So doc weaned me off Viibryd and onto zoloft.. I'm now off the Viibryd and started the 150mg of zoloft how long ...
3 answers • 14 Dec 2013